Home > Research > Analysis > Publications & Outputs
View graph of relations
  1. 2004
  2. Published

    Poisson approximations for epidemics with two levels of mixing

    Ball, F. & Neal, P. J., 2004, In: Annals of Probability. 32, 1B, p. 1168-1200 33 p.

    Research output: Contribution to journalJournal articlepeer-review

  3. Published

    Transportation of measure, Young diagrams and random matrices.

    Blower, G., 2004, In: Bernoulli. 10, 5, p. 755-782 28 p.

    Research output: Contribution to journalJournal articlepeer-review

  4. Published

    Quantum stochastic calculus with maximal operator domains.

    Lindsay, J. M. & Attal, S., 1/01/2004, In: Annals of Probability. 32, 1a, p. 488-529 42 p.

    Research output: Contribution to journalJournal articlepeer-review

  5. Published

    Statistical inference and model selection for the 1861 Hagelloch measles epidemic.

    Neal, P. J. & Roberts, G. O., 04/2004, In: Biostatistics. 5, 2, p. 249-261 13 p.

    Research output: Contribution to journalJournal articlepeer-review

  6. Published

    Complex Uniform Convexity and Riesz Measures

    Blower, G. & Ransford, T., 1/04/2004, In: Canadian Journal of Mathematics. 56, 2, p. 225-245 21 p.

    Research output: Contribution to journalJournal articlepeer-review

  7. Published

    An isomorphism of quantum semimartingale algebras

    Belton, A. C. R., 06/2004, In: The Quarterly Journal of Mathematics. 55, 2, p. 135-165 31 p.

    Research output: Contribution to journalJournal articlepeer-review

  8. Published

    Complex uniformly convex Banach spaces and Riesz measures.

    Blower, G. & Ransford, T. J., 06/2004, In: Canadian Journal of Mathematics. 56, 2, p. 225-245 21 p.

    Research output: Contribution to journalJournal articlepeer-review

  9. Published

    Inequalities for Averages of Convex and Superquadratic Functions.

    Jameson, G., Abramovich, S. & Sinnamon, G., 3/08/2004, In: Journal of Inequalities in Pure and Applied Mathematics. 5, 4, p. 1-14 14 p.

    Research output: Contribution to journalJournal articlepeer-review

  10. Published

    Displacement convexity for the generalized orthogonal ensemble.

    Blower, G., 09/2004, In: Journal of Statistical Physics. 116, 5/6, p. 1359-1387 29 p.

    Research output: Contribution to journalJournal articlepeer-review

  11. Published

    Homological properties of modules over group algebras

    Dales, H. G. & Polyakov, M. E., 09/2004, In: Proceedings of the London Mathematical Society. 89, 2, p. 390-426 37 p.

    Research output: Contribution to journalJournal articlepeer-review

  12. Published

    The lattice of closed ideals in the Banach algebra of operators on certain Banach spaces.

    Laustsen, N. J., Loy, R. J. & Read, C. J., 1/09/2004, In: Journal of Functional Analysis. 214, 1, p. 106-131 26 p.

    Research output: Contribution to journalJournal article

  13. Published

    Palmer, Theodore W. Banach algebras and the general theory of $*$-algebras, vol. II, $*$-Algebras (Cambridge University Press, 2001), 834 pp., 0 521 36638 0 (hardback) £90.00

    Dales, H. G., 10/2004, In: Proceedings of the Edinburgh Mathematical Society. 47, 3, p. 756-761 6 p.

    Research output: Contribution to journalBook/Film/Article reviewpeer-review

  14. Published

    The Bethe-Sommerfeld conjecture for the 3-Dimensional periodic Landau operator.

    Elton, D. M., 1/11/2004, In: Reviews in Mathematical Physics. 16, 10, p. 1259-1290 32 p.

    Research output: Contribution to journalJournal articlepeer-review

  15. Published

    Derivations from Banach function algebras

    Dales, H. G. & White, K. A. L., 12/2004, In: The Quarterly Journal of Mathematics. 55, 4, p. 451-461 11 p.

    Research output: Contribution to journalJournal articlepeer-review

  16. Published

    Refining Jensen's inequality.

    Jameson, G. J. O., Abramovich, S. & Sinnamon, G., 1/12/2004, In: Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie. 47 (95, 1-2, p. 3-14 12 p.

    Research output: Contribution to journalJournal articlepeer-review

  17. 2005
  18. Published

    A case study in non-centering for data augmentation: stochastic epidemics

    Neal, P. J. & Roberts, G., 2005, In: Statistics and Computing. 15, 4, p. 315-327 13 p.

    Research output: Contribution to journalJournal articlepeer-review

  19. Published

    Compound Poisson limits for household epidemics

    Neal, P. J., 2005, In: Journal of Applied Probability. 42, 2, p. 334-345 12 p.

    Research output: Contribution to journalJournal articlepeer-review

  20. Published

    Subalgebras of groupoid C*-algebras.

    Power, S. C., Hopenwasser, A. & Peters, J., 2005, In: New York Journal of Mathematics. 11, p. 351-386 36 p.

    Research output: Contribution to journalJournal articlepeer-review

  21. Published

    The second duals of Beurling algebras

    Dales, H. G. & Lau, A. T-M., 2005, Providence, RI: American Mathematical Society. 191 p. (Memoirs of the American Mathematical Society; vol. 177, no. 836)

    Research output: Book/Report/ProceedingsBook

  22. Published

    A note on vacuum-adapted semimartingales and monotone independence

    Belton, A. C. R., 01/2005, Quantum Probability and Infinite Dimensional Analysis XVIII. Schuermann, M. & Franz, U. (eds.). Singapore: World Scientific, p. 105-114 10 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  23. Published

    Individual Q-learning in normal form games

    Leslie, D. S. & Collins, E. J., 1/01/2005, In: SIAM Journal on Control and Optimization. 44, 2, p. 495-514 20 p.

    Research output: Contribution to journalJournal articlepeer-review

  24. Published

    A maximal theorem for holomorphic semigroups.

    Blower, G. & Doust, I., 03/2005, In: The Quarterly Journal of Mathematics. 56, 1, p. 21-30 10 p.

    Research output: Contribution to journalJournal articlepeer-review

  25. Published

    Erratum: "The lattice of closed ideals in the Banach algebra of operators on certain Banach spaces" (Journal of Functional Analysis (2004) vol. 214 (106-131) 10.1016.j.jfa.2004.02.009)

    Laustsen, N. J., Loy, R. J. & Read, C. J., 1/03/2005, In: Journal of Functional Analysis. 220, 1, p. 240-241 2 p.

    Research output: Contribution to journalComment/debatepeer-review

  26. Published

    Quantum stochastic convolution cocycles I.

    Lindsay, J. M. & Skalski, A. G., 1/06/2005, In: Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques. 41, 3, p. 581-604 24 p.

    Research output: Contribution to journalJournal articlepeer-review

  27. 2006
  28. Published

    Approximate amenability for Banach sequence algebras

    Dales, H. G., Loy, R. J. & Zhang, Y., 2006, In: Studia Mathematica. 177, 1, p. 81-96 16 p.

    Research output: Contribution to journalJournal articlepeer-review

Previous 1...3 4 5 6 7 8 9 10 ...22 Next

Back to top